IEEE - Institute of Electrical and Electronics Engineers, Inc. - New interpolation algorithms for multiple-valued Reed-Muller forms

Proceedings of 26th IEEE International Symposium on Multiple-Valued Logic (ISMVL'96)

Author(s): Zilic, Z. ; Vranesic, Z.G.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1996
Conference Location: Santiago de Compostela, Spain, Spain
Conference Date: 29 May 1996
Page(s): 16 - 23
ISBN (Paper): 0-8186-7392-3
ISSN (Paper): 0195-623X
DOI: 10.1109/ISMVL.1996.508330
Regular:

This paper presents new algorithms for the sparse multivariate polynomial interpolation over finite fields, which can be used for optimizing Reed-Muller forms for MVL functions. Starting with a... View More

Advertisement